Accessibility navigation


Testing the integrity of some cavity - the Cauchy problem and the range test

Jakubik, P. and Potthast, R. (2008) Testing the integrity of some cavity - the Cauchy problem and the range test. Applied Numerical Mathematics, 58 (6). pp. 899-914. ISSN 0168-9274

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.apnum.2007.04.007


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1423
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation